Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 31, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 30, 2010, 3:03 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2010, 3:03 PM EDT (19:03 UTC)
- Expired
- Mar 31, 2010, 12:32 PM EDT
- In force
- 21 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
699 WHUS71 KPHI 301903 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 303 PM EDT TUE MAR 30 2010 ANZ450-310800- /O.CAN.KPHI.GL.W.0017.000000T0000Z-100330T2200Z/ /O.NEW.KPHI.SC.Y.0031.100330T1903Z-100331T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 303 PM EDT TUE MAR 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL NOON EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS WILL GUST TO AROUND 30 KNOTS INTO WEDNESDAY BEFORE DIMINISHING. THE SEAS ARE EXPECTED TO GRADUALLY SUBSIDE THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ451-310800- /O.CAN.KPHI.GL.W.0017.000000T0000Z-100331T0800Z/ /O.NEW.KPHI.SC.Y.0031.100330T1903Z-100331T1600Z/ COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 303 PM EDT TUE MAR 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL NOON EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS WILL GUST TO AROUND 30 KNOTS INTO WEDNESDAY BEFORE DIMINISHING. THE SEAS ARE EXPECTED TO GRADUALLY SUBSIDE THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-310800- /O.CON.KPHI.GL.W.0017.000000T0000Z-100331T0800Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 303 PM EDT TUE MAR 30 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. NORTHWEST WINDS WILL GUST TO AROUND 35 KNOTS THROUGH MOST OF TONIGHT BEFORE DIMINISHING. THE ROUGH SEAS WILL GRADUALLY SUBSIDE LATE TONIGHT AND DURING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-310800- /O.CON.KPHI.GL.W.0017.000000T0000Z-100331T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 303 PM EDT TUE MAR 30 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. NORTHWEST WINDS WILL GUST TO AROUND 35 KNOTS THROUGH MOST OF TONIGHT BEFORE DIMINISHING. THE CHOPPY SEAS WILL GRADUALLY SUBSIDE LATE TONIGHT AND DURING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GORSE
3 follow-up statements
118 WHUS71 KPHI 310114 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 914 PM EDT TUE MAR 30 2010 ANZ452>455-310800- /O.CON.KPHI.GL.W.0017.000000T0000Z-100331T0800Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 914 PM EDT TUE MAR 30 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. NORTHWEST WINDS WILL GUST TO AROUND 35 KNOTS THROUGH MOST OF TONIGHT BEFORE DIMINISHING. THE ROUGH SEAS WILL GRADUALLY SUBSIDE LATE TONIGHT AND DURING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-310800- /O.CON.KPHI.GL.W.0017.000000T0000Z-100331T0800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 914 PM EDT TUE MAR 30 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. NORTHWEST WINDS WILL GUST TO AROUND 35 KNOTS THROUGH MOST OF TONIGHT BEFORE DIMINISHING. THE CHOPPY SEAS WILL GRADUALLY SUBSIDE LATE TONIGHT AND DURING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ450-451-311000- /O.CON.KPHI.SC.Y.0031.000000T0000Z-100331T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 914 PM EDT TUE MAR 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY. NORTHWEST WINDS WILL GUST TO AROUND 30 KNOTS INTO WEDNESDAY BEFORE DIMINISHING. THE SEAS ARE EXPECTED TO GRADUALLY SUBSIDE THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
188 WHUS71 KPHI 310720 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 AM EDT WED MAR 31 2010 ANZ430-431-452>455-311700- /O.CAN.KPHI.GL.W.0017.000000T0000Z-100331T0800Z/ /O.EXB.KPHI.SC.Y.0031.000000T0000Z-100331T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 320 AM EDT WED MAR 31 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT UNTIL 1:00 PM. THE GALE WARNING HAS BEEN CANCELLED. LOW PRESSURE, LOCATED SOUTH OF EASTERN LONG ISLAND EARLY THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA TODAY. NORTHWEST WINDS AT 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS ARE EXPECTED THROUGH MIDDAY. WIND SPEEDS ARE ANTICIPATED TO DIMINISH DURING THE AFTERNOON. WAVE HEIGHTS ON THE OCEAN ARE FORECAST TO RANGE FROM 4 TO 7 FEET THIS MORNING, SUBSIDING TO 3 TO 4 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ450-451-311700- /O.EXT.KPHI.SC.Y.0031.000000T0000Z-100331T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 320 AM EDT WED MAR 31 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1:00 PM. LOW PRESSURE, LOCATED SOUTH OF EASTERN LONG ISLAND EARLY THIS MORNING, WILL CONTINUE TO MOVE OUT TO SEA TODAY. NORTHWEST WINDS AT 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS ARE EXPECTED THROUGH MIDDAY. WIND SPEEDS ARE ANTICIPATED TO DIMINISH DURING THE AFTERNOON. WAVE HEIGHTS ON THE OCEAN ARE FORECAST TO RANGE FROM 4 TO 7 FEET THIS MORNING, SUBSIDING TO 3 TO 4 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
877 WHUS71 KPHI 311632 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1232 PM EDT WED MAR 31 2010 ANZ430-431-450>455-311745- /O.CAN.KPHI.SC.Y.0031.000000T0000Z-100331T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1232 PM EDT WED MAR 31 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DROPPED BELOW CRITERIA, SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 11:02 AM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Mar 30, 11:02 AM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1102 AM EDT TUE MAR 30 2010
.SYNOPSIS...
LOW PRESSURE WILL STALL JUST EAST OF THE COAST TODAY...AND MOVE
SLOWLY EASTWARD TONIGHT AND WEDNESDAY. HIGH PRESSURE WILL THEN
FILL IN BEHIND THE DEPARTING LOW LATER WEDNESDAY THROUGH THE
REMAINDER OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE GFS AND NAM HAVE COME INTO A BIT OF A CONSENSUS THIS MORNING...
WITH THE SURFACE LOW REMAINING JUST A COUPLE OF MILES OFF THE COAST
AS OPPOSED TO BEING OVER LAND AS IT MOVES NORTHWARD TODAY.
HOWEVER...WRAP-AROUND RAIN WILL STILL AFFECT OUR AREA TODAY AS THE
UPPER LOW MOVES EASTWARD OVERHEAD AND JOINS WITH THE SURFACE LOW.
MOISTURE IS COPIOUS WITH THIS SYSTEM STILL...SO RAIN AMOUNTS ARE
EXPECTED TO BE RATHER HEALTHY, ALTHOUGH NOT AS EXCESSIVE AS ONCE
FEARED. SEE THE HYDROLOGY SECTION BELOW FOR A FEW MORE DETAILS.
WINDS WILL BE ANOTHER STORY. THE STRONG WINDS HAVE NOT MATERIALIZED
OVERNIGHT...AND IT IS THOUGHT THAT WINDS WILL REMAIN BELOW WIND
ADVISORY CRITERIA TODAY. 925 HPA WINDS ON THE GFS AS WELL AS THE NAM
WERE 40 TO 45 KNOTS....AND 1000 HPA WINDS WERE HALF THAT. EVEN SO...
WINDS ARE STILL EXPECTED TO GUST TO 35 TO 40 MILES AN HOUR TODAY.
THERE COULD EVEN BE SOME STRONGER GUSTS...UP TO ABOUT 45 MILES AN
HOUR...OVER THE HIGHER TERRAIN OF EASTERN PENNSYLVANIA AND NORTHERN
NEW JERSEY. A SPECIAL WEATHER STATEMENT WILL BE ISSUED TO CALL
ATTENTION TO STRONG WIND GUSTS TODAY.
TEMPERATURES WERE CUT DOWN FROM WHAT WAS INHERITED BY A COUPLE OF
DEGREES AS WIND AND RAIN WILL PREVAIL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
THE WRAP-AROUND MOISTURE AND ENERGY IS FORECAST TO DIMINISH DURING
TONIGHT...WITH PRECIPITATION CHANCES DWINDLING FROM LIKELY TO CHANCE
OVERNIGHT AS THE LOW BEGINS TO PULL AWAY...TAKING THE RAIN AND
UPWARD VERTICAL MOTION WITH IT. SO...ANY RAIN SHOULD BECOME LIGHTER
WITH TIME AS WELL. OF COURSE, IT WILL REMAIN MOIST IN THE LOWEST
LEVELS...BUT CONTINUING WINDS SHOULD PRECLUDE ANY FOG FORMATION. ANY
LEFTOVER RAIN NORTH SHOULD DEPART WEDNESDAY MORNING...WITH DRY
WEATHER BY AFTERNOON EVERYWHERE.
CONDITIONS WILL THEN IMPROVE MARKEDLY LATER WEDNESDAY AND INTO
THURSDAY AS A LARGE RIDGE OF HIGH PRESSURE TAKES AIM AT OUR AREA.
SKIES WILL CLEAR AND TEMPERATURES WILL RISE OVER 20 DEGREES BETWEEN
TUESDAY AND THURSDAY. HIGHS ONLY IN THE 40S TO NEAR 50 TODAY WILL
CLIMB TO THE MID AND POSSIBLY UPPER 70S THURSDAY. MOS GUIDANCE MAY
YET AGAIN BE TOO COOL AS NEAR-FULL APRIL SUNSHINE WORKS ITS MAGIC.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE UPPER AND SURFACE RIDGE THAT WILL BE MOVING TOWARD THE AREA
AT THE END OF THE SHORT TERM...WILL REMAIN IN CONTROL OF THE
WEATHER DURING MUCH OF THE LONG TERM PART OF THE FORECAST AS WELL.
THIS WILL BRING FAIR WEATHER AND PLEASANT TEMPERATURES FOR FRIDAY
THROUGH THE WEEKEND. THE TEMPERATURES IN TODAY/S FCST ARE A LITTLE
BIT COOLER THAN YESTERDAYS...BUT OVERALL 10 TO 15 DEGREES ABOVE
NORMAL WILL STILL BE A WELCOME CHANGE TO TH RECENT COOL/WET
PATTERN. HIGHS FRI-SUN WILL MAINLY BE IN THE LOW 70S WITH COOLER
TEMPERATURES NEAR THE BEACHES. LOWS WILL RANGE FROM 45 TO 50 IN
MOST AREAS.
A LOW PRESSURE SYSTEM IS SHOWN MOVING ACROSS EASTERN CANADA ON
SUNDAY WITH AN ATTACHED COLD FRONT APPROACHING THE AREA EARLY
MONDAY. IT/S TOO EARLY TO BE VERY PRECISE REGARDING LOCATIONS AND
CHANCES FOR SHOWERS WITH THE FEATURE. IT APPEARS, HOWEVER, THAT THE
BETTER MOISTURE/LIFT WILL BE ACROSS THE NORTH. I HAVE INCLUDED SMALL
CHC POPS FOR THE NORTHER COUNTIES FOR NOW.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN AREA OF LOW PRESSURE OFF THE NEW JERSEY COAST AT MID-MORNING
WILL MOVE NORTHWARD TO NEAR LONG ISLAND THEN GRADUALLY MOVE
EASTWARD TONIGHT AND WEDNESDAY. A SHIELD OF RAIN CONTINUES TO WRAP
AROUND THE WESTERN SIDE OF THE STORM, WITH POCKETS OF MODERATE TO
HEAVY RAIN OCCURRING. THIS WILL IMPACT ALL OF OUR TERMINALS
THROUGH THE REST OF THE DAY. WHILE SOME VFR CEILINGS WERE HANGING
ON ESPECIALLY TOWARD THE KRDG AND KABE AREAS, OVERALL WE ARE
ANTICIPATING MVFR TO LOCALLY IFR CEILINGS TO OCCUR. AS A RESULT,
THE TAFS WERE AMENDED TO REFRESH THE EARLIER THINKING AND TO TAKE
INTO ACCOUNT TRENDS /VARYING VISIBILITIES/ SO FAR THIS MORNING.
A NORTH TO NORTHWEST WIND WILL BE GUSTY THROUGH THE AFTERNOON WITH
GUSTS TO ABOUT 30-35 KNOTS AT ALL OF OUR TERMINALS. THE GUSTY
WINDS WILL CONTINUE THIS EVENING, ALTHOUGH A WEAKENING TREND
SHOULD TAKE PLACE THROUGH THE NIGHT. THE CONDITIONS MAY START TO
IMPROVE LATER TONIGHT AS THE LOW BEGINS TO WEAKEN AND SLOWLY MOVES
TO THE EAST.
OUTLOOK...
CONDITIONS WILL IMPROVE EVEN MORE BY WEDNESDAY AS THE LOW MOVES
FARTHER AWAY, HOWEVER WINDS MAY STILL BE GUSTY. CONDITIONS WILL
IMPROVE EVEN MORE LATER IN THE WEEK AND THE EARLY PART OF THE
WEEKEND AS HIGH PRESSURE MOVES INTO THE AREA.
&&
.MARINE...
AN AREA OF LOW PRESSURE OFF THE NEW JERSEY COAST AT MID-MORNING
WILL MOVE NORTHWARD TO NEAR LONG ISLAND THEN GRADUALLY MOVE
EASTWARD TONIGHT AND WEDNESDAY. AS THE SYSTEM STRENGTHENED
EARLIER, THE PRESSURE GRADIENT TIGHTENED UP WITH SOME GALE FORCE
WINDS ALREADY OCCURRING. AS A RESULT, THE GALE WARNING REMAINS IN
EFFECT FOR ALL OF OUR WATERS. THE WINDS WILL COME DOWN SOONER
ALONG OUR FAR NORTHERN WATERS AS THE LOW PRESSURE SETTLES NEAR THE
AREA LATER IN THE DAY, BUT THE WINDS ARE EXPECTED TO REMAIN GUSTY
FOR THE REST OF THE WATERS AND DELAWARE BAY. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED FOR A FEW HOURS ON WEDNESDAY AS THE
LOW PRESSURE SYSTEM WEAKENS AND MOVES AWAY FROM THE AREA, BUT
CONDITIONS WILL IMPROVE GREATLY FOR THE END OF THE WEEK AND EARLY
PART OF THE WEEKEND. HIGH PRESSURE IS EXPECTED TO MOVE INTO THE
AREA LATER THIS WEEK, KEEPING CONDITIONS WELL BELOW SMALL CRAFT
ADVISORY CRITERIA.
&&
.HYDROLOGY...
THE FLOOD WATCH WILL BE CONTINUED THROUGH TODAY. SINCE MORE RAIN
WILL BE MOVING CYCLONICALLY INTO OUR AREA THIS MORNING...THE
POSSIBILITY OF FLOODING WILL NEED TO CONTINUE TO BE HIGHLIGHTED.
HOWEVER, RAIN AMOUNTS HAVE BEEN REDUCED SOMEWHAT FROM PREVIOUS
LEVELS. THE CURRENT THINKING IS FOR GENERAL ADDITIONAL AMOUNTS OF
0.75 TO 1.50 INCHES OF RAIN TODAY INTO TONIGHT...AND LOCALLY 2
INCHES.
THIS PREVIOUS AND FORECAST RAINFALL WOULD CAUSE MINOR TO MODERATE
FLOODING OF THE SMALLER STREAMS AND RIVERS...WITH A CHANCE OF
ISOLATED MAJOR FLOODING OVER NORTHERN AND CENTRAL NEW JERSEY, WHERE
RIVERS AND STREAMS CONTINUE TO RUN HIGH FROM THE PREVIOUS RAINS.
REGARDING THE LARGER RIVERS, THE HEADWATER AREAS OF THE DELAWARE,
SUSQUEHANNA AND SCHUYLKILL RIVERS CONTINUE TO BE SPARED HEAVY
RAINFALL, AND THOSE RIVERS WILL LIKELY BE LESS OF A CONCERN WITHIN
THE FLOOD WATCH AREA. THE RARITAN, MILLSTONE, AND THE PASSAIC RIVERS
ARE ANOTHER STORY, WHERE FLOODING IS EXPECTED TO BE MINOR TO
MODERATE...WITH A CHANCE OF ISOLATED MAJOR FLOODING ON THE LATTER
TWO.
&&
.TIDES/COASTAL FLOODING...
THE TIDES CONTINUE TO RUN ON THE HIGH SIDE, HOWEVER LEVELS DID NOT
QUITE REACH MODERATE THIS MORNING WITH THE HIGH TIDE CYCLE. THE
MOST CONCERN WAS COASTAL MONMOUTH AND OCEAN COUNTIES WHERE THE
ONSHORE FLOW LASTED LONGER, HOWEVER THE SANDY HOOK GAGE FELL
SHORT OF THE MODERATE FLOOD LEVEL. THERE CONTINUES TO BE AREAS OF
MINOR TIDAL FLOODING THOUGH AS RAINFALL AND FRESHWATER RUNOFF IN
CONCERT WITH THE HIGH TIDES KEEPS THE WATER LEVELS UP. THIS SHOULD
BE THE CASE AT LEAST THROUGH THE NEXT HIGH TIDE THIS EVENING,
THEREFORE WE REPLACED THE WARNING WITH AN ADVISORY ALONG THE COAST
AND LOWER DELAWARE BAY. FOR NOW, WE RAN THIS THROUGH MIDNIGHT
TONIGHT FOR THIS EVENINGS HIGH TIDE AS WATER LEVELS SHOULD THEN BE
COMING DOWN SOME.
THE COASTAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE NEXT HIGH
TIDE FOR THE UPPER DELAWARE BAY AND TIDAL DELAWARE RIVER, WHICH
OCCURS BETWEEN NOON AND 300 PM THIS AFTERNOON. IT IS POSSIBLE THAT
AN ADVISORY MAY BE NEEDED AFTER THIS TIDE CYCLE FOR ADDITIONAL
MINOR FLOODING, AND THIS WILL BE LOOKED AT MORE CLOSELY THIS
AFTERNOON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR PAZ067>071.
COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
PAZ070-071.
NJ...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR NJZ008>010-012>027.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-020>027.
COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
NJZ016>019.
DE...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR
DEZ002>004.
COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
DEZ001.
MD...NONE.
MARINE...GALE WARNING UNTIL 4 AM EDT WEDNESDAY FOR ANZ430-431-451>455.
GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ450.
&&
SYNOPSIS.../
NEAR TERM.../
SHORT TERM...NIERENBERG/
LONG TERM...NIERENBERG
AVIATION...GORSE/ROBERTSON
MARINE...GORSE/ROBERTSON
HYDROLOGY...
TIDES/COASTAL FLOODING...GORSEHazardous weather outlook, Mar 30, 11:12 AM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1112 AM EDT TUE MAR 30 2010 NJZ008>010-015-PAZ067>069-311100- MORRIS-HUNTERDON-SOMERSET-MERCER-CHESTER-MONTGOMERY-BUCKS- 1112 AM EDT TUE MAR 30 2010 ...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ALSO...NORTH TO NORTHWEST WINDS GUSTING TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020>027-311100- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1112 AM EDT TUE MAR 30 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. ALSO...NORTH TO NORTHWEST WINDS GUSTING TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-NJZ001-007-PAZ054-055-060>062-311100- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 1112 AM EDT TUE MAR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NORTH TO NORTHWEST WINDS GUSTING TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. ALSO...RAIN MAY BE HEAVY AT TIMES TODAY AND CAUSE LOCALIZED FLOODING OF ROADS AND LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-311100- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 1112 AM EDT TUE MAR 30 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. ALSO...NORTH TO NORTHWEST WINDS GUSTING TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-311100- KENT-INLAND SUSSEX-DELAWARE BEACHES- 1112 AM EDT TUE MAR 30 2010 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. ALSO...NORTH TO NORTHWEST WINDS GUSTING TO 35 TO 45 MILES AN HOUR ARE EXPECTED TODAY. ALSO...RAIN MAY BE HEAVY AT TIMES TODAY AND CAUSE LOCALIZED FLOODING OF ROADS AND LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-451>455-311100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1112 AM EDT TUE MAR 30 2010 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-311100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 1112 AM EDT TUE MAR 30 2010 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 30, 2:16 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 216 PM EDT TUE MAR 30 2010 PAZ054-055-302200- CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 216 PM EDT TUE MAR 30 2010 FOR THE REST OF THE AFTERNOON. RAIN WILL CONTINUE, HEAVY AT TIMES. MAINLY ABOVE 1500 FEET IN ELEVATION, THE RAIN WILL MIX WITH OR CHANGE TO SLEET AND SNOW AT TIMES DURING HEAVIER PRECIPITATION BURSTS. LIGHT ACCUMULATIONS WILL OCCUR, MAINLY ON GRASSY, NON-PAVED SURFACES AND SOME BRIDGES AND OVERPASSES. PLEASE BE WARY FOR CHANGING ROAD CONDITIONS AND BE CAUTIOUS WHEN DRIVING OVER BRIDGES AND OVERPASSES AS WELL AS TERTIARY ROADS IN THE HIGHER TERRAIN OF THE POCONOS. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:32 AM EDT | Areal Flood Warning | PHI | Salem | 12 hr |
| Mar 30, 4:15 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 6 days |
| Mar 30, 4:15 AM EDT | River Flood Warning | PHI | Essex, Passaic | 5 days |
| Mar 30, 10:04 AM EDT | River Flood Warning | PHI | Morris, Somerset | 69 hr |
| Mar 30, 10:09 AM EDT | River Flood Warning | PHI | Somerset | 48 hr |
| Mar 30, 10:16 AM EDT | River Flood Warning | PHI | Morris, Passaic | 39 hr |
| Mar 30, 1:35 PM EDT | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 8 hr |
| Mar 30, 1:51 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Mar 30, 2:13 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 24 hr |
| Mar 30, 3:18 PM EDT | River Flood Warning | PHI | Mercer | 8 hr |
| Mar 30, 3:28 PM EDT | River Flood Warning | PHI | Morris, Passaic | 33 hr |
| Mar 30, 3:28 PM EDT | River Flood Warning | PHI | Bergen, Morris, Passaic | 13 hr |
| Mar 30, 3:33 PM EDT | River Flood Warning | PHI | Middlesex, Somerset | 19 hr |
| Mar 30, 7:16 PM EDT | River Flood Warning | PHI | Morris | 24 hr |
| Mar 30, 7:32 PM EDT | River Flood Warning | PHI | Bucks | 9 hr |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.